MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 13.5 REAMR HD-S REAMR/IRRIGATR/ASPIRATOR; MEDULLARY CANAL ORTHOPAEDIC REAMER, FLEXIBLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 13.5 REAMR HD-S REAMR/IRRIGATR/ASPIRATOR; MEDULLARY CANAL ORTHOPAEDIC REAMER, FLEXIBLE
Model Number 352.253S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
This is report 2 of 2 for (b)(4).It was reported by the customer that during an unknown surgery of the femur on (b)(6) 2022, it was observed that the reamer head and drive shaft devices broke during reaming of the patient's femur.Another like devices were used to complete the procedure with a delay of five minutes.There were no adverse patient consequences reported.The patient was reported to be fine.No additional information was provided.This report is for one (1) 13.5 reamer hd-s reamer/irrigator/aspirator device.This complaint involves 2 devices.
 
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6: manufacturing location: supplier ¿ mark two engineering / inspected and packaged by: monument release to warehouse date: 20-jul-2020.Expiration date: 31-may-2029.Part number: 352.253s, 13.5mm reamer head-sterile for reamer/irrigator/aspirator.Lot number: 18p8269 (sterile).Production order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection, met all inspection acceptance criteria.Certificate of compliance was reviewed and determined to be conforming.Certification for heat treat was reviewed and determined to be conforming.Certificate of compliance was reviewed and determined to be conforming.Raw material certification was reviewed and determined to be conforming.Packaging label log (pll) lppf was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
13.5 REAMR HD-S REAMR/IRRIGATR/ASPIRATOR
Common Device Name
MEDULLARY CANAL ORTHOPAEDIC REAMER, FLEXIBLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14167686
Report Number2939274-2022-01433
Device Sequence Number12264759
Product Code HTO
UDI-Device Identifier10886982194480
UDI-Public10886982194480
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352.253S
Device Catalogue Number352.253S
Device Lot Number18P8269
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Supplement Date Received by Manufacturer05/17/2022
Initial Report FDA Received Date04/21/2022
Supplement Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age63 YR
Patient SexUnknown
Patient Weight150 KG